Antiperiodic solutions of semilinear integrodifferential equations in Banach spaces

Document type :
Journal articles
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01678075
Contributor : Vincent Valmorin <>
Submitted on : Monday, January 8, 2018 - 7:37:32 PM
Last modification on : Wednesday, July 18, 2018 - 8:11:27 PM

Identifiers

Collections

Citation

Gaston N’guérékata, Vincent Valmorin. Antiperiodic solutions of semilinear integrodifferential equations in Banach spaces. Applied Mathematics and Computation, Elsevier, 2012, 218 (22), pp.11118 - 11124. 〈10.1016/j.amc.2012.05.005〉. 〈hal-01678075〉

Share

Metrics

Record views

49